# SDR QXEA2018080700285

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 40,509 hours, 42,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EXIT ROW SIGN HAS A BURNED OUT LIGHT ADVISORY. REMOVED FROM SERVICE. REPLACED THE LAMP.  OBSERVED NORMAL OPERATION. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
